# SDR UPS06646658

- Difficulty date: April 7, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-300
- Aircraft serial: 27751
- Aircraft time: 22,098 hours, 6,744 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T41124
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NLG RETRACT ACTUATOR CRACKED AROUND THE END OF THE ROD INTO THE CHROME.  RECEIVED RETRACT ACTUATOR PER M/M 32-34-01-4 FUNCTIONAL TEST AND LEAK CHECK OK
